# SDR CA980330011

- Difficulty date: March 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 1,615 hours
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 5263
- Condition: Scored
- Location: Hub
- Part time: 833 hours
- Component: Propeller Hub Se, Mcauly, 2A34C203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE CYLINDER WAS FOUND SCORED IN THE SEAL AREA.
